MathSciNet Relay Station
MathSciNet bibliographic data
MR789380 58G12 (19G24 19K56 46L80)
Kaminker, Jerome; Miller, John G. Homotopy invariance of the analytic index of signature operators over $C\sp \ast$-algebras. J. Operator Theory 14 (1985), no. 1, 113–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement